MathSciNet Relay Station
MathSciNet bibliographic data
MR644236 (83e:20041) 20G05 (20C15)
Deligne, Pierre; Lusztig, George Duality for representations of a reductive group over a finite field. J. Algebra 74 (1982), no. 1, 284–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement